PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 82 | 2 | 191-199
Tytuł artykułu

Additive properties and uniformly completely Ramsey sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove some properties of uniformly completely Ramsey null sets (for example, every hereditarily Menger set is uniformly completely Ramsey null).
Rocznik
Tom
82
Numer
2
Strony
191-199
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-07-31
poprawiono
1999-06-07
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [BJ] T. Bartoszyński and H. Judah, Set Theory. On the Structure of the Real Line, A.K. Peters, Wellesley, MA, 1995.
  • [Br] J. Brendle, Strolling through paradise, Fund. Math. 148 (1995), 1-25.
  • [BRR] L. Bukovský, I. Recław and M. Repický, Spaces not distinguishing pointwise and quasinormal convergence of real functions, Topology Appl. 41 (1991), 25-40.
  • [Da] U. Darji, On completely Ramsey sets, Colloq. Math. 64 (1993), 163-171.
  • [Ke] A. S. Kechris, Classical Descriptive Set Theory, Grad. Texts in Math. 156, Springer, 1995.
  • [PR] J. Pawlikowski and I. Recław, Parametrized Cichoń's diagram and small sets, Fund. Math. 147 (1995), 135-155.
  • [Rec] I. Recław, Metric spaces not distinguishing pointwise and quasinormal convergence of real functions, Bull. Polish Acad. Sci. 45 (1997), 287-289.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv82i2p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.